MathSciNet Relay Station
MathSciNet bibliographic data
MR2170564 47H10 (47H09 47J25)
Chidume, C. E.; Chidume, C. O. Convergence theorem for zeros of generalized Lipschitz generalized phi-quasi-accretive operators. Proc. Amer. Math. Soc. 134 (2006), no. 1, 243–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement